# SDR ASAA1159764

- Difficulty date: June 5, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 23,632 hours, 7,428 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK M1674 NOT CHARGING.  CONFIRMED BATTERY CHARGER M1674 BAD.  REMOVED AND REPLACED M1674 PER B737 800 AMM 33 51 06 960 806.  OPS CHECK NORMAL.
